MAUDE Adverse Event Report: SYNTHES GMBH 11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.013.552S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date in 2023.D2: additional procode: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is (b)(6) 2022.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, there was a nonunion of proximal femur.Femoral nailing was performed.Patient experience adverse event.Revision surgery was required.This report is for an 11mm ti cann retro/antegrade femoral nail-ex/360mm-sterile.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: manufacturing location: monument manufacturing date: 17-jan-2020 expiration date: 31-dec-2028 part number: 04.013.552s, 11mm ti cann retro/antegrade femoral nail-ex/360mm-sterile lot number: 35p9479 lot quantity: (b)(4) this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿nonunion¿ does not indicate breakage of the nail therefore, review of the raw materials would not be pertinent to the reported complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17643253
Report Number8030965-2023-10886
Device Sequence Number7936706
Product Code HSB
UDI-Device Identifier10886982088048
UDI-Public(01)10886982088048
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.013.552S
Device Lot Number35P9479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: RAFN SPIRAL BLADE; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale